Alert archive / New Jersey / Small Craft Advisories in 2014

Small Craft Advisory 54, NWS Philadelphia/Mount Holly

May 13, 2014

NWS Philadelphia/Mount Holly issued this small craft advisory at May 13, 2014, 3:43 AM EDT. It took effect at May 13, 2014, 6:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 13, 2014, 3:43 AM EDT (07:43 UTC)
In effect from
May 13, 2014, 6:00 AM EDT
Expired
May 13, 2014, 6:00 PM EDT
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WHUS71 KPHI 130743
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EDT TUE MAY 13 2014


ANZ450-451-132045-
/O.NEW.KPHI.SC.Y.0054.140513T1000Z-140513T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
343 AM EDT TUE MAY 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

* WINDS...NORTHEAST 5 TO 15 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...A BURST OF NE WIND IS EXPECTED TO ARRIVE IN THE
  NORTHERN NEW JERSEY WATERS BETWEEN 7 AM AND 9 AM WITH BRIEF
  GUSTS OF 25 KT WINDS INTO THE MID AFTERNOON HOURS. SEAS WILL
  QUICKLY BECOME UNCOMFORTABLE BY 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
927 
WHUS71 KPHI 131928
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT TUE MAY 13 2014

ANZ450-451-132200-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-140513T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
328 PM EDT TUE MAY 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...EAST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS INTO
  THE EARLY EVENING.

* SEAS...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
999 
WHUS71 KPHI 132150
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT TUE MAY 13 2014


ANZ450-451-132300-
/O.EXP.KPHI.SC.Y.0054.000000T0000Z-140513T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
550 PM EDT TUE MAY 13 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

WINDS CONTINUE TO DECREASE...THUS THE SMALL CRAFT ADVISORY WILL BE
ALLOWED TO EXPIRE AT 6 PM EDT.

$$

JOHNSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 13, 3:40 AM EDT, 3 minutes earlier.

Area forecast discussion, May 13, 3:40 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EDT TUE MAY 13 2014

.SYNOPSIS...
A COLD FRONT ACROSS NEW ENGLAND AND NEW YORK WILL
MOVE SOUTHWARD TODAY. HIGH PRESSURE BEHIND THE FRONT WILL RIDGE
ACROSS THE AREA TONIGHT AND WEDNESDAY. A SLOW MOVING LOW PRESSURE
SYSTEM AND COLD FRONT WILL AFFECT THE WEATHER FOR THURSDAY AND
FRIDAY. A HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE AREA THIS
WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE DYING MCS IN WESTERN PA AT 0720Z MAY STILL BE ACTIVE AS IT
MOVES INTO SOUTHEASTERN PA AROUND 11Z-12Z AND THEN DIES OUT VCNTY
KPHL-KMIV OR DELMARVA AROUND 14Z.

ALSO PATCHY DENSE FOG DEL VALLEY REGION INTO NW NJ TIL 10Z.

THEN THE BACKDOOR COLD FRONT MOVING RAPIDLY SWWD FROM MASSACHUSETTS
WILL CROSS NJ BETWEEN 11Z-15Z AND THRU THE REMAINDER OF THE AREA
THIS AFTN. PLENTY OF ML CAPE TO RUN INTO TO SPAWN GROUPS OF HEAVY
SHOWERS AND TSTMS OVER E PA INTO THE DELMARVA THIS AFTN. PWAT 1.5
INCHES AND SLOW MOVEMENT WILL NEED TO MONITOR CONVECTION FOR VERY
LOCALIZED FLOODING SE PA OR NE MD/N DE...ISOLATED 2 INCHES POSSIBLE
IF THE HEAVY TSTMS REDEVELOP EAST OF THE APPS EARLY THIS AFTN.

POPS... BLENDED MULTI GUIDANCE WITH WPC QPF AND FCSTG LIKELY POPS E
PA AND E MD SHORE TODAY PER COSPA AND MULTI MODEL QPF TRENDS.
ELSEWHERE...NOT QUITE SURE.

TEMPS: TO MAKE IT EASY ON HRLY GRIDS HAVE FCST MAX TEMP AT 16Z.
HOWEVER THERE WILL BE VARIATIONS ON THIS...PROBABLY NEAR 18Z
EASTON AND PROBABLY ONLY 13-14Z BELMAR NJ. LOW CLOUDS WITH THE
BACKDOOR HAVE STARTED FORMING A DECK NEAR 2000 FT OVER CT AT
07Z...THIS TO EXPAND SWWD INVADING NNJ AT 12Z THEN ERODING
UNDERNEATH ENOUGH TO LIFT THE BASES TO NEAR 3500 FT FROM PHL THRU
SNJ BY 18Z. THESE CLOUDS WILL SIGNAL THE EFFECTIVE COOLING AFT OF
THE COLD FRONT.

DID SEE HFD WITH A BRIEF CIG NEAR 2000 FT THIS MORNING AT 07Z AND SO
IT LOOKS TO ME LIKE THE GFS HAS A BETTER IDEA ON LOW CLOUD
DEVELOPMENT TODAY IN TSECS AS THIS NEW CHILLY AIRMASS UNDERCUTS THE
SOGGY WARM LAYER ABOVE. NAM JUST LOOKS TOO DRY TO ME AND WHICH IS
WHY I DID NOT USE THE NAM MOS DEWPOINTS IN THIS FCST.

ALSO THE AM NOT SURE HOW THE CLOUD CANOPY WITH DRYING MCS WILL
AFFECT TEMPS TRENDS OVER THE DELMARVA THIS MORNING.

TEMPERATURE GUIDANCE IS DIFFICULT TO USE AS IS FOR THIS KIND OF NON
DIURNAL SHALLOW CAA VARIABLE SKY COVER SITUATION. HAVE FCST NEAR 90
VCNTY KESN-KGED AND RAISED GUIDANCE A TOUCH VCNTY KPHL-KMIV-KILG AND
THEN MORE OR LESS STRAIGHT 50 50 BLENDED 00Z/13 NCEP GUIDANCE
FURTHER NORTH. CONFIDENCE WELL BELOW AVG ON TEMPS AND THE HOURLY
GRID TRENDS ESPECIALLY VCNTY KILG-KPHL.

ENE WINDS SHOULD GUST 15 TO 20 MPH AT TIMES ACROSS NJ TODAY AS THE
COOLER AIR ARRIVES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
WIDESPREAD LOW CLOUDS AND SOME FOG DEVELOPS. WHETHER THERE IS ANY
SHOWER ACTIVITY IS DEBATABLE AS A TRIGGER IS NOT EASILY KNOWN. WE DO
NOTE PWAT REMAINS NEAR 1.5 INCHES AND ANY HEAVY SHOWERS THAT MIGHT
DEVELOP COULD BE A PROBLEM BECAUSE OF VERY SLOW MOVEMENT (EAST 10 TO
15 KT) WITHIN THE MIDDLE OF THE RIDGE ALOFT. AGAIN THE QUESTION...
WHAT IS THE SOURCE OF LIFT TO DEVELOP THE CONVECTION? FOR NOW WILL
KEEP POPS TO A MINIMUM.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AN UNSETTLED AND WET PATTERN AWAITS AT THE BEGINNING OF THE LONG
TERM. A HIGH PRESSURE SYSTEM WILL BE LOCATED OFF NEW ENGLAND AND IT
WILL CONTINUE TO PUMP ATLANTIC MOISTURE BACK ACROSS THE MIDDLE
ATLANTIC REGION. THIS WILL RESULT IN MOSTLY CLOUDY WEATHER AND
PERIODS OF LIGHT RAIN OR DRIZZLE AT TIMES. THE DREARY WEATHER WILL
CONTINUE INTO THURSDAY...BUT THEN A SFC WARM FRONT WILL MOVE IN FROM
THE WEST AND BRING IMPROVING CONDITIONS BY AFTERNOON. ONCE THE SUN
RETURN...TEMPERATURES MAY CLIMB BACK TO THE UPPER 70S/LOW 80S ACROSS
THE REGION. THERE REMAINS SOME UNCERTAINTY WITH REGARDS TO WHETHER
THIS WILL OCCUR...SO WE HAVE SIDED WITH THE WPC NUMBERS FOR NOW. SCT
TSTMS MAY OCCUR LATER THU AFTERNOON WITH DAYTIME HEATING AND SOME
UPPER VORTS OUT AHEAD OF THE NEXT SYSTEM.

THU NIGHT THRU FRI NIGHT WILL BE A WET PERIOD WITH A SLOW MOVING SFC
FRONT AND A UPPER TROUGH ADVANCING FROM THE WEST. WAVES OF LOW
PRESSURE WILL DEVELOP ALONG THE FRONT AND MOVE WEST OF THE AREA.
THIS COULD BRING 1 TO 2 INCHES OF RAIN TO MUCH OF THE AREA. SEE
HYDRO SECTION BELOW FOR DETAILS ON WHAT THIS MAY DO. TEMPERATURES
FOR THU NIGHT/FRI/FRI NIGHT WILL BE AROUND CLI NORMAL FOR THIS TIME
OF YEAR...WITH THE THU NIGHT PERIOD ABOVE NORMAL.

SAT/SUN/MON...SFC HIGH PRESSURE BUILDS ACROSS THE REGION. GENERALLY
DRY WEATHER EXPECTED. TEMPS CLOSE TO NORMAL WITH HIGHS MOSTLY IN THE
70S AND LOWS IN THE 50S.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z...VFR WITH POSSIBLE MVFR VSBY IN FOG SOME TAF SITES
AFTER 06Z. LIGHT SOUTHWEST WIND.

TODAY AFTER 12Z...A COLD FRONT WILL PUSH SOUTHWESTWARD THROUGH OUR
REGION. SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE ESPECIALLY
AROUND KRDG AND KABE TO KPHL. THE WIND IS FORECAST TO BECOME
NORTHEAST TO EAST AROUND 10 KNOTS WITH GUSTS 15-20 KT. LOWER
CEILINGS...IN THE MVFR RANGE SHOULD BEGIN TO FILTER INTO THE
REGION BETWEEN 15Z AND 18Z. AM NOW FCSTG CIGS NEAR OR JUST BELOW
1000 FT TO INVADE SNJ VCNTY KACY AROUND 21-23Z.

TONIGHT...WIDESPREAD IFR CONDS IN ST AND FOG DEVELOPS WITH A LIGHT
E-NE WIND.

OUTLOOK...
WEDNESDAY THRU THURSDAY...GENERALLY POOR CONDITIONS WITH LOW CLOUDS
AND FOG WED MORNING. CONDITIONS MY SLOWLY IMPROVE BY AFTERNOON. MORE
LOW CLOUDS AND FOG WITH POOR CONDITIONS FROM WED NIGHT INTO THU
MORNING. CONDITIONS SLOWLY IMPROVING BY THU AFTERNOON. SCT TSTMS THU
AFTERNOON.

THURSDAY NIGHT THRU FRIDAY NIGHT...POOR CONDITIONS WITH LOW CLOUDS
AND RAIN. AREAS OF FOG. GUSTY WINDS.

SATURDAY...MOSTLY VFR.

&&

.MARINE...
IN THE INTEREST OF SAFETY BUT NOT WITH 100 PCT CONFIDENCE...AM
FCSTG SCA CONDITIONS TO DEVELOP OVER THE NNJ THIS MORNING AND
LINGER INTO THE AFTN HOURS. THIS SUBSEQUENT TO THE BACKDOOR COLD
FRONTAL PASSAGE THAT HAD 30-40 KT ENE WINDS ACROSS E MASS AS OF
04-05Z. AM EXPECTING 25 KT GUSTS IN OUR NNJ WATERS BY 12Z OR 13Z
THIS MORNING. SEAS WILL BUILD TO 4 OR 5 FT BY MIDDAY.

ELSEWHERE...NO SCA TODAY BUT WINDS TURN E-NE AND GUST 20 KT THIS
AFTN.

TONIGHT...NO HEADLINE FOR NOW BUT A PERSISTENT ELY FLOW SHOULD
HAVE ATLC SEAS CLOSE TO 4 THRU THE NIGHT. THERE IS A SMALL CHC
WE'LL NEED AN SCA FOR HAZARDOUS SEAS.

OUTLOOK...
WEDNESDAY THROUGH THURSDAY MORNING: NO SCA HEADLINE ANTICIPATED
ATTM FOR EITHER SEAS OR WINDS. AREAS OF FOG POSSIBLE.

THURSDAY AFTERNOON THROUGH SATURDAY: SCA CONDITIONS AS SEAS WILL
LIKELY BE OVER FIVE FEET, SCA WIND GUSTS POSSIBLE.

&&

.HYDROLOGY...
THE FRONTAL BOUNDARY...LATE THIS WEEK...WILL BE SLOW MOVING
ACROSS THE REGION WITH A FAVORABLE SOUTHEAST FLOW PROVIDING
PLENTIFUL ATLANTIC MOISTURE. HOWEVER THE MAIN RAINFALL AXIS LOOKS
PROGRESSIVE ATTM. PW VALUES CLOSE TO 2 INCHES ALONG THE FRONT WILL
CREATE A FAVORABLE ENVIRONMENT FOR HEAVY SHOWERS AHEAD OF THE COLD
FRONT. SMALL STREAM AND URBAN RUNOFF IS POSSIBLE AS FFG IS BETWEEN
1 AND 2 INCHES FOR A SIX HOUR PERIOD. RIGHT NOW A GENERAL 1-2
INCHES OF RAIN IS LIKELY WITH THIS SYSTEM. LOCALLY HIGHER AMOUNTS
ARE BEING INDICATED BY SEVERAL GEFS MEMBERS, FUTURE UPDATES WILL
CONTINUE TO HONE IN ON WHERE THESE MIGHT OCCUR. RIGHT NOW THE
TREND IS FOR THE RAIN SHIELD TO BE MORE INTENSE ACROSS THE WESTERN
PARTS OF THE CWA.

&&

.TIDES/COASTAL FLOODING...
TIDES WILL BE ASTRONOMICALLY HIGH DUE TO THE FULL MOON THIS WEEK.
OUR IN HOUSE MODEL SUGGESTS SOME TIDAL DEPARTURES OF 1/4 TO 1/2 FOOT
WITH THE HIGH TIDAL CYCLES WHICH COULD RESULT IN SOME SPOTTY MINOR
TIDAL FLOODING. THE MAIN TIDAL CYCLES OF CONCERN ARE WEDNESDAY AND
THURSDAY NIGHTS.

&&

.RIP CURRENTS...
THE NWS MOUNT HOLLY SURF ZONE SEASON BEGINS THIS FRIDAY MORNING
MAY 16 AND IT WILL BEGIN ON AN UNSAVORY FORECAST NOTE.

WATER TEMPERATURES ARE STILL GENERALLY IN THE 50S IN THE SURF
ZONE. WHILE THESE ARE SLIGHTLY ABOVE NORMAL, IT PROBABLY WONT
MATTER MUCH.

FRIDAY IS EXPECTED TO BE A MODERATE OR HIGH RISK DAY FOR THE
FORMATION OF DANGEROUS RIP CURRENTS AS A PERSISTENT ONSHORE FLOW
WILL BE INCREASING WITH SUSTAINED WINDS OF 15 TO 25 KT AND A SE
WIND DRIVEN WHITE CAPPED SE SWELL OF 6 TO 9 FEET.

I WOULDN'T BE RECOMMENDING ANY SURF ZONE SWIMMING FOR ANYONE IN OUR
NJ AND DE ATLANTIC BEACH WATERS FRIDAY OR EVEN SATURDAY WHEN A
MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS PROBABLY
CONTINUES DESPITE IMPROVED WEATHER SINCE THERE WILL BE A LEFTOVER
5 FT SE SWELL.

FOR THE MEDIA AND ALL OTHERS USING THIS SECTION OF OUR AFD...LAST
YEAR WAS GOOD FORTUNE FOR OUR SURF ZONE WITH NO FATALITIES. COLDER
WATER MAY HAVE HELPED DURING THE EARLY PART OF THE WARM SEASON
WHEN PATROLS ARE LESS EVIDENT. STILL...AWARENESS CAN HELP AND WE
APPRECIATE YOUR CONTRIBUTIONS TOWARD ENSURING SAFETY ON OUR BEACH
SURF ZONE WATERS.

JUNE 1 TO 7 IS RIP CURRENT AWARENESS WEEK.

&&

.EQUIPMENT...
DIX 88D OTS UFN...AT LEAST INTO TUESDAY EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ450-
     451.

&&

SYNOPSIS...DRAG/O'HARA
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...O'HARA
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
EQUIPMENT...
Hazardous weather outlook, May 12, 3:53 PM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT MON MAY 12 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-132000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
353 PM EDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FOG MAY BE A HAZARD TUESDAY AND WEDNESDAY NIGHTS.

THERE IS THE POTENTIAL FOR HEAVY RAINFALL LATE THIS WEEK...
ESPECIALLY FRIDAY WHICH IF OCCURS COULD RESULT IN AREAS OF SMALL
STREAM FLOODING, MAINLY ACROSS EASTERN PENNSYLVANIA AND THE EASTERN
SHORE OF MARYLAND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-132000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FOG MAY BE A MARINE HAZARD TUESDAY AND WEDNESDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 12, 9:53 PM EDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT MON MAY 12 2014

DEZ003-004-130245-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
953 PM EDT MON MAY 12 2014

...A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAIN  WILL AFFECT
SOUTHERN SUSSEX COUNTY...

AT 947 PM EDT...A SHOWER WITH STRONG AND HEAVY RAIN WIND GUSTS WAS
NEAR SYCAMORE...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS SHOWER.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.

THIS SHOWER WILL BE NEAR GEORGETOWN AROUND 1000 PM...MILLSBORO AROUND
1010 PM...DAGSBORO AROUND 1020 PM...SOUTH BETHANY AROUND 1030 PM AND
FENWICK ISLAND AROUND 1040 PM.

LAT...LON 3864 7564 3875 7554 3862 7511 3860 7512
      3859 7509 3859 7508 3860 7510 3861 7508
      3860 7505 3845 7504 3845 7505 3845 7523

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:00 PM EDTSpecial Weather StatementPHITalbot60 min
May 12, 8:16 PM EDTSpecial Weather StatementPHICaroline59 min
May 12, 9:14 PM EDTSpecial Weather StatementPHICaroline61 min

Nearby

Small Craft Advisories in New Jersey, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.